×

Large deviations and functional iterated logarithm law for diffusion processes. (English) Zbl 0587.60074

Let y be the diffusion process on \(U\subset R^ m\) satisfying the equation \(dy_ t=b(y_ t)+\sigma (y_ t)dB_ t,\) \(y_ 0=x\), where \(B_ t\) is the Brownian motion in \(R^ k\), \(\sigma\) is an \(m\times k\) matrix field and b is a vector field on U. Let for every \(u>0\) \(z_ u(t)=\Gamma_{\sqrt{u \log \log u}}(y_{ut})\), \(0\leq t\leq 1\), where \(\Gamma_{\sqrt{u \log \log u}}(\cdot)\) is a certain family of contractions from U into U \((\Gamma_{\alpha}y=\alpha^{-1}y\) is a special case). Using a large deviation principle, it is shown that under some assumptions \(\{z_ u\}\) is relatively compact a.s. as \(u\to \infty\) in the set of continuous functions \(\{f: [0,1]\to U| \quad f(0)=x\}\) with the uniform convergence, and the limit set of \(\{z_ u\}\) is explicitly given. The above is a generalization of Strassen’s law of the iterated logarithm for Brownian motion. Applications for iterated integrals and diffusions on Lie groups are discussed.
Reviewer: A.Korzeniowski

MSC:

60J60 Diffusion processes
60F10 Large deviations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Azencott, R., Grandes déviations et applications, Ecole d’été de Probabilité de St. Flour VIII—1978 (1980), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0435.60028
[2] Bellaiche, A.: Introduction à la géometrie singulière. Personal communication
[3] Berthuet, R., Une loi du logarithme itéré pour certaines intégrales stochastiques, C.R. Acad. Sci. Paris, 289, 813-815 (1979) · Zbl 0419.60027
[4] Berthuet, R., Une loi du logarithme itéré pour certaines intégrales stochastiques, Ann. Sci. Univ. Clermont Math., 69, 9-18 (1980) · Zbl 0491.60031
[5] Crepel, P.; Roynette, B., Une loi du logarithme itéré pour le groupe d’Heisenberg, Z. Wahrscheinlichkeitstheor. Verw. Geb., 39, 217-219 (1977) · Zbl 0342.60028
[6] Donsker, M. D.; Varadhan, S. R.S., On laws of the iterated logarithm for local times, Commun. Pure Appl. Math., 30, 707-753 (1977) · Zbl 0356.60029
[7] Gallardo, L., Vitesse de fuite et comportement asymptotique du mouvement brownien sur les groupes nilpotents, Z. Wahrscheinlichkeitstheor. Verw. Geb., 63, 369-392 (1983) · Zbl 0494.60007
[8] Gaveau, B., Principe de moindre action, propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents, Acta Math., 139, 95-153 (1977) · Zbl 0366.22010
[9] Mogul’skii, A. A., On the law of the iterated logarithm in Chung’s form for functional spaces, Probab. Theory Appl., 24, 405-412 (1979)
[10] Mueller, C., Strassen’s law for local time, Z. Wahrscheinlichkeitstheor. Verw. Geb., 63, 29-42 (1983) · Zbl 0516.60031
[11] Pansu, P., Une inégalité isopérimetrique sur le groupe de Heisenberg, C.R. Acad. Sci. Paris, 295, 127-131 (1982) · Zbl 0502.53039
[12] Priouret, P., Remarques sur les petites perturbations de systèmes dynamiques, Séminaire de Probabilité XVI, 184-200 (1982), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0484.60021
[13] Roynette, B., Croissance et mouvements browniens d’un groupe de Lie nilpotent et simplement connexe, Z. Wahrscheinlichkeitstheor. Verw. Geb., 32, 133-138 (1975) · Zbl 0312.60036
[14] Schott, R., Une loi du logarithme itéré pour certanes intégrales stochastiques, C.R. Acad. Sci. Paris, 292, 295-298 (1981) · Zbl 0492.60050
[15] Schott, R., Une loi du logarithme itéré pour certaines intégrales stochastiques, Publ. Inst. Henri Cartan, 7, 147-161 (1983) · Zbl 0507.60077
[16] Strassen, V., An invariance principle for the law of the iterated logarithm, Z. Wahrscheinlichkeitstheor. Verw. Geb., 3, 211-226 (1965) · Zbl 0132.12903
[17] Stroock, D., An introduction to the theory of large deviations (1984), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0552.60022
[18] Freidlin, M. I.; Ventsel, A. D., On small random perturbations of dynamical systems, Russ. Math. Surv., 25, 1-55 (1970) · Zbl 0297.34053
[19] Freidlin, M. I.; Ventsel, A. D., Random perturbations of dynamical systems (1984), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[20] Baldi, P., Grandes déviations et loi fonctionnelle du logarithme itéré, C.R. Acad. Sci. Paris, 299, 463-466 (1984) · Zbl 0563.60035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.